# SDR SWAA100051

- Difficulty date: January 3, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 49,719 hours, 41,383 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 6556685
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD ATTACH BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM.
